I've been on birth control (levlen ed) for over 9 or 10 months and it's been working fine. My periods were coming once a month right on time and for 4 days.
But last month (april) i got my period a week early and i thought it was because i was on penecillian but then the week after i got it again and it was painful which is unusual for me. And this week i got it again.
Ive been bloated, eating alot, i got back acne now which ive never had before, my stomach gets pains in my sides, im tired all the time and my mum told me that when she was pregnant she was bleeding a fair bit.
Im worrying that i may be pregnant.
The blood isnt like a period it's more dark and then it comes and goes.
Im stressing out about this plezse help.
Im 18 and really need some advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.